PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1997 | 79 | 2 | 103-111
Tytuł artykułu

Lower bounds of heights of points on hypersurfaces

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
79
Numer
2
Strony
103-111
Opis fizyczny
Daty
wydano
1997
otrzymano
1996-03-18
Twórcy
  • Department of Mathematics, University of Utrecht, Budapestlaan 6, P.O. Box 80010 3508 TA Utrecht, The Netherlands
autor
  • Max-Planck-Institut für Mathematik, Gottfried-Claren-Str. 26, 53225 Bonn, Germany
Bibliografia
  • [BS] F. Beukers and H. P. Schlickewei, The equation x+y=1 in finitely generated groups, Acta Arith. 78 (1996), 189-199.
  • [Le] D. H. Lehmer, Factorisation of certain cyclotomic functions, Ann. of Math. 34 (1933), 461-479.
  • [Lo] R. Louboutin, Sur la mesure de Mahler d'un nombre algébrique, C. R. Acad. Sci. Paris 296 (1983), 707-708.
  • [Sch1] H. P. Schlickewei, Equations ax+by=1, Ann. of Math., to appear.
  • [SW] H. P. Schlickewei and E. Wirsing, Lower bounds for the heights of solutions of linear equations, Invent. Math., to appear.
  • [Schm] W. M. Schmidt, Heights of algebraic points lying on curves or hypersurfaces, Proc. Amer. Math. Soc., to appear.
  • [Sm] C. J. Smyth, On the product of the conjugates outside the unit circle of an algebraic integer, Bull. London Math. Soc. 3 (1971), 169-175.
  • [Za] D. Zagier, Algebraic numbers close to both 0 and 1, Math. Comp. 61 (1993), 485-491.
  • [Zh] S. Zhang, Positive line bundles on arithmetic surfaces, Ann. of Math. 136 (1992), 569-587
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav79i2p103bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.